# SDR AALA20170404001

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,380 hours, 2,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR R4 DAMPER CYLINDER PRESSURE IS LOW. SERVICED R4 DOOR DAMPER CYLINDER PER AMM 52-11-14. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
